Vol. 12(3) ICMSFC Feb. 2021

 

INTERNATIONAL CONFERENCE ON MATHEMATICAL SCIENCES AND FRACTIONAL CALCULUS (ICMSFC 2021)
16-18 FEBRUARY 2021

 

  1. COMPOSITION PRINCIPLES FOR ALMOST PERIODIC TYPE FUNCTIONS AND APPLICATIONS
    Vol. 12(3) ICMSFC Feb. 2021, No. 1, pp. 1-15
    M. KOSTIC

    Abstract | Full Text (PDF 347 K)

     

  2. MARKOV AND NON-MARKOV HEREDITARY PROCESSES IN ASEXUAL AND RANDOM MATING SEXUAL POPULATIONS
    Vol. 12(3) ICMSFC Feb. 2021, No. 2, pp. 1-14
    E. A. ABDEL-REHIM, R. M. HASSAN, A. M. A. EL-SAYED

    Abstract | Full Text (PDF 14449 K)

     

  3. A SURVEY ON FRACTIONAL CALCULUS IN GEOMETRIC FUNCTION THEORY
    Vol. 12(3) ICMSFC Feb. 2021, No. 3, pp. 1-16
    HANAA M. ZAYED

    Abstract | Full Text (PDF 369 K)


  4. ON THE REACHABLE SET OF A CLASS OF FRACTIONAL DIFFERENTIAL INCLUSIONS
    Vol. 12(3) ICMSFC Feb. 2021, No. 4, pp. 1-8
    AURELIAN CERNEA

    Abstract | Full Text (PDF 263 K)


  5. ON HARDY ROGERS TYPE CONTRACTIONS IN A-METRIC SPACES
    Vol. 12(3) ICMSFC Feb. 2021, No. 5, pp. 1-6
    I. YILDIRIM

    Abstract | Full Text (PDF 222 K)


  6. FRACTIONAL CALCULUS OF REAL AND COMPLEX VARIABLES AND ITS APPLICATIONS
    Vol. 12(3) ICMSFC Feb. 2021, No. 6, pp. 1-10
    RABHA W. IBRAHIM

    Abstract | Full Text (PDF 665 K)


  7. MODELING AND CONTROL OF AIRCRAFT PILOT STICK BASED ON ANFIS, CUCKOO SEARCH ALGORITHM AND SYSTEM IDENTIFICATION
    Vol. 12(3) ICMSFC Feb. 2021, No. 7, pp. 1-10
    BASMA EL-SAYED M. EL-SAYED, MOHAMED EL-SAYED M. ESSA, MOHAMED EL-BELTAGY

    Abstract | Full Text (PDF 839 K)

.

  1. NUMERICAL SOLUTION OF SOME CLASS OF GENERALIZED FRACTIONAL DIFFERENTIAL EQUATIONS USING HAAR WAVELET
    Vol. 12(3) ICMSFC Feb. 2021, No. 8, pp. 1-11
    A. B. DESHI, G. A. GUDODAGI

    Abstract | Full Text (PDF 354 K)

     

  2. NUMERICAL APPROACH OF NONLINEAR FRACTIONAL INITIAL VALUE PROBLEMS BY COMBINATION OF THE TWO METHODS : ADOMIAN DECOMPOSITION METHOD AND JACOBI SPECTRAL COLLOCATION
    Vol. 12(3) ICMSFC Feb. 2021, No. 9, pp. 1-10
    A. S. ALGHAMDI, J.F. ALZAIDY, A.K. HUSSAIN

    Abstract | Full Text (PDF 291 K)

     

  3. WAVELET BASED LIFTING SCHEMES FOR THE NUMERICAL SOLUTION OF NEWELL-WHITEHEAD-SEGEL EQUATIONS
    Vol. 12(3) ICMSFC Feb. 2021, No. 10, pp. 1-13
    L. M. ANGADI

    Abstract | Full Text (PDF 398 K)

 

  1. BILINEAR, BILATERAL AND TRILATERAL GENERATING RELATIONS
    Vol. 12(3) ICMSFC Feb. 2021, No. 11, pp. 1-11
    LAKSHMI NARAYAN MISHRA, RAKESH KUMAR SINGH, SHIKHA PANDEY

    Abstract | Full Text (PDF 346 K)

 

  1. EFFICIENCY IMPROVEMENT OF FRACTIONAL EULER METHOD BY A NEW MEMORY SELECTION METHOD
    Vol. 12(3) ICMSFC Feb. 2021, No. 12, pp. 1-13
    L. W. SOMATHILAKE

    Abstract | Full Text (PDF 237 K)

 

  1. A STUDY OF EXTENDED BETA AND ASSOCIATED FUNCTIONS CONNECTED TO FOX-WRIGHT FUNCTION
    Vol. 12(3) ICMSFC Feb. 2021, No. 13, pp. 1-23
    U. M. ABUBAKAR

    Abstract | Full Text (PDF 328 K)

 

  1. ANALYTICAL SOLUTION OF RAYLEIGH-STOKES PROBLEM WITH KATUGAMPOLA FRACTIONAL DERIVATIVE
    Vol. 12(3) ICMSFC Feb. 2021, No. 14, pp. 1-11
    M. S. EL-KHATIB, T. O. SALIM, A. A.K. ABU HANY

    Abstract | Full Text (PDF 295 K)

 

  1. A MODIFIED WAVELET MULTIGRID METHOD FOR THE NUMERICAL SOLUTION OF CONVECTION-DIFFUSION PROBLEM
    Vol. 12(3) ICMSFC Feb. 2021, No. 15, pp. 1-12
    M. H. KANTLI

    Abstract | Full Text (PDF 573 K)

 

  1. CONTROLLABILITY OF NONLOCAL FRACTIONAL NON-INSTANTANEOUS IMPULSIVE SEMILINEAR DIFFERENTIAL INCLUSIONS WITHOUT COMPACTNESS
    Vol. 12(3) ICMSFC Feb. 2021, No. 16, pp. 1-13
    MARYAM IBRAHIM AL-SULTAN, AHMAD GAMAL IBRAHIM

    Abstract | Full Text (PDF 310 K)

 

  1. N -FRACTIONAL CALCULUS OF THE GENERALIZED HURWITZ-LERCH ZETA FUNCTION AND FOX’S H -FUNCTION
    Vol. 12(3) ICMSFC Feb. 2021, No. 17, pp. 1-8
    VIRENDRA KUMAR

    Abstract | Full Text (PDF 286 K)

 

  1. THERMAL DIFFUSION AND RADIATION AFFECT THE FREE CONVECTION FLOW OF UNSTABLE MAGNETOHYDRODYNAMIC PAST AN IMPULSIVELY MOVING PLATE WITH RAMPED WALL TEMPERATURE AND RAMPED WALL CONCENTRATION
    Vol. 12(3) ICMSFC Feb. 2021, No. 18, pp. 1-16
    L. RAMA MOHAN REDDY

    Abstract | Full Text (PDF 565 K)

     

  2. FIXED POINT THEOREMS OF GENERALIZED (Ψ, Φ)s−RATIONAL TYPE CONTRACTIVE MAPPINGS IN QUASI b−METRIC SPACES
    Vol. 12(3) ICMSFC Feb. 2021, No. 19, pp. 1-10
    J. UMA MAHESWARI, M. RAVICHANDRAN, A. ANBARASAN LAKSHMI NARAYAN MISHRA AND VISHNU NARAYAN MISHRA

    Abstract | Full Text (PDF 104 K)